MAUDE Adverse Event Report: EXACTECH, INC. MDLR CNLTD TRIDRV DRVR; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. MDLR CNLTD TRIDRV DRVR; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 315-25-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The instrument could have been broken during the surgery.However, the breakage has been noticed at the recovery of the instrumentation-set by our logistics dept., after the cleaning realized by the sterilization team of the hospital.No information has been received from the hospital regarding this issue and xnov ip didn¿t receive any request for complementary information regarding this issue as well.
 
Additional Manufacturer Narrative
Pending device return and investigation.
 
Additional Manufacturer Narrative
H3: the disassembled tri-driver reported was likely the result of the retaining ring responsible for maintaining assembly of the sleeve on the tridriver shaft becoming deformed as a result of the sleeve being held stationary while reaming or the sleeve being obstructed by soft tissue or bone.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
MDLR CNLTD TRIDRV DRVR
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15681176
Report Number1038671-2022-01359
Device Sequence Number20434859
Product Code JWH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number315-25-00
Device Catalogue Number315-25-00
Device Lot Number322289001
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date10/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer02/08/2023
09/02/2025
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date02/28/2023
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown